# SDR DL72S982225

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF.  SHIP 545 TPA LTR.  CHECK C2 10/28/98, NO.  6 L/E FLAP ACTUATOR SUPPORT BOX FOUND CRACKED AT UPPER I/B ANGLE.  REPAIRED PER MM 57-20-21 PG.  811
